Virtually soluble groups of type FP∞

Conchita Martinez-Pérez, Brita E.A. Nucinkis

Research output: Contribution to journalArticlepeer-review

81 Downloads (Pure)


We prove that a virtually soluble group $G$ of type $FP_\infty$
admits a finitely dominated model for $\underline{E}G$ of dimension the Hirsch
length of $G$. This implies in particular that the Brown conjecture
is satisfied for virtually torsion-free elementary amenable groups.
Original languageEnglish
Pages (from-to)135-150
Number of pages16
JournalCommentarii Mathematici Helvetici
Issue number1
Publication statusPublished - 2010

Cite this